# SDR 03252008

- Difficulty date: March 25, 2008
- Submitted: March 25, 2008
- Operation: General aviation
- Make and model: Amd FALCON200
- System (JASC): 3233 · Landing Gear Actuator
- Part: Holder
- Part number: D52177
- Condition: Broken
- Location: Actuator
- Component: Actuator, Messier
- Component part number: A34722106
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE PACKING HOLDER P/N D52177 BROKE IN (2) PIECES CAUSING HYDRAULIC FLUID LOSS.  THIS PART HAD BEEN MODIFIED IAW SB F200-110 TO PREVENT FUTURE FAILURES.  THIS IS THE SECOND PACKING HOLDER FOUND TO BE BROKEN AFTER MODIFICATION. BOTH PARTS WERE MODIFIED AND IDENTIFIED SRD IAW THE S/B.
